# SDR REXA2024022600211

- Difficulty date: October 3, 2023
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317052
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ANGLE C AT DD7 FOUND CORRODED. REMOVED PAX DOOR ANGLE C AT DD7 IAW CRJ700 SRM 51-42-21-001-001-A01.    LOCATED DRILLED AND INSTALLED NEAR SERVICEABLE PAX DOOR ANGLE C P/N:601R317052 IAW CRJ700 SRM 51-40-11-001-001-A01 AND 51-42-21-001-001-A01.
